# SDR GTIA2019112134805

- Difficulty date: November 21, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 30,701 hours, 14,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AFT F/A REPORTED STRONG ELECTRICAL SMELL ALSO LATER DESCRIBED AS MUSTY WET DOG COMPLIED WITH QRH FOR PACK 2 AND RETURNED TO KMCI.F/A REPORTED THAT THE SMELL DISSAPATED BEFORE LANDING.-PERFORMED TSM 05-50-00-810-831-A FOR ELECTRICAL SMELL/CABIN ODOR UNABLE TO DUPLICATE  ELECTRICAL SMELL AFTER  INSPECTION OF GALLEY ,LAVS, CABIN LIGHTING,NO TRIPPED CB FOUND.CABIN ODOR ISOLATED TO PACK 2 SEE LP32555840-1 FOR CORRECTIVE ACTION
